# SDR DALA2022072805206

- Difficulty date: July 27, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N802DN
- Make and model: Boeing 737
- Aircraft serial: 31917
- Aircraft time: 28,274 hours, 10,901 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2338935) DURING INSPECTION FOUND CORROSION ON FLOOR WEB FROM STA 1006 TO STA 986.5 AND LBL 40, AND LBL 44. CORROSION ON FLOOR WEB FROM STA 1006 TO STA 986.5 AND LBL 40, AND LBL 44 WAS REPAIRED PER PRI 600945-14 REV 0. AND ER/A 600945-14 REV: ORIGINAL.
